# SDR SWAA2023020990960

- Difficulty date: January 12, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 52,335 hours, 31,548 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 221BF O/B AFT END CRACKED AND TWO EACH DAMAGE INSERTS<[01] RECEIVED FLOOBOARD AND WILL BE INSTALLED ON T/C TTG8Q00FV86S;[02] CORRECTION ON STEP 1 RECEIVED FLOORBOARD AND WILL BE INSTALLED ON T/C TTG8Q00FV86S;[03] VERIFIED STEP 2;[04] THIS TTG8Q00H7EWV ITEM WAS CLOSED IN ERROR GENERATED NEW ITEM TTG8Q00HFHX5;[05] CORRECTION ON STEP 3 ENTER IN ERROR
